Algebraic approximation of structures over complete local rings

Michael F. Artin

Publications Mathématiques de l'IHÉS (1969)

  • Volume: 36, page 23-58
  • ISSN: 0073-8301

How to cite

top

Artin, Michael F.. "Algebraic approximation of structures over complete local rings." Publications Mathématiques de l'IHÉS 36 (1969): 23-58. <http://eudml.org/doc/103894>.

@article{Artin1969,
author = {Artin, Michael F.},
journal = {Publications Mathématiques de l'IHÉS},
keywords = {algebraic geometry},
language = {eng},
pages = {23-58},
publisher = {Institut des Hautes Études Scientifiques},
title = {Algebraic approximation of structures over complete local rings},
url = {http://eudml.org/doc/103894},
volume = {36},
year = {1969},
}

TY - JOUR
AU - Artin, Michael F.
TI - Algebraic approximation of structures over complete local rings
JO - Publications Mathématiques de l'IHÉS
PY - 1969
PB - Institut des Hautes Études Scientifiques
VL - 36
SP - 23
EP - 58
LA - eng
KW - algebraic geometry
UR - http://eudml.org/doc/103894
ER -

References

top
  1. [1] M. ARTIN, On algebraic extensions of local rings, Rend. di Mat., 25 (1966), 33-37. Zbl0147.29304MR57 #6022
  2. [1 a] M. ARTIN, Etale coverings of schemes over hensel rings, Amer. J. Math., 88 (1966), 915-934. Zbl0148.41602MR34 #7531
  3. [2] M. ARTIN, The implicit function theorem in algebraic geometry (to appear). Zbl0217.04901
  4. [3] M. ARTIN, On the solutions of analytic equations, Inventiones Math., 5 (1968), 277-291. Zbl0172.05301MR38 #344
  5. [4] M. ARTIN, Algebraization of formal moduli, I, II (to appear). Zbl0213.47203
  6. [5] M. ARTIN, A. GROTHENDIECK and J.-L. VERDIER, Séminaire de géométrie algébrique1963-1964, Cohomologie étale des schémas, Inst. Hautes Études Sci. (mimeographed notes). 
  7. [6] B. J. BIRCH and K. McCANN, A criterion for the p-adic solubility of diophantine equations, Quarterly J. Math., 18 (1967), 59-63. Zbl0269.10010MR34 #7451
  8. [7] N. BOURBAKI, Éléments de Mathématique, Algèbre commutative, chap. III, Paris, Hermann, 1961. 
  9. [8] M. GREENBERG, Schemata over local rings, Ann. of Math., 73 (1961), 624-648. Zbl0115.39004MR23 #A3745
  10. [9] M. GREENBERG, Rational points in henselian discrete valuation rings, Publ. Math. Inst. Hautes Études Sci., n° 23, 1964. 
  11. [10] N. GREENLEAF, Irreducible subvarieties and rational points, Amer. J. Math., 87 (1965), 25-31. Zbl0136.16201MR32 #108
  12. [11] A. GROTHENDIECK, Le groupe de Brauer, III, Inst. Hautes Études Sci. (mimeographed notes). Zbl0198.25803
  13. [12] G. HERMANN, Die Frage der endlich vielen Schritte in der Theorie der Polynomideale, Math. Annalen, 95 (1926), 736-788. Zbl52.0127.01JFM52.0127.01
  14. [13] H. HIRONAKA, On the equivalence of singularities: I, Arithmetical algebraic geometry Proceedings, New York, Harper and Row, 1965. Zbl0147.20502MR34 #1317
  15. [14] H. HIRONAKA, Formal line bundles along exceptional loci (to appear). Zbl0205.24802
  16. [15] M. NAGATA, Local rings, New York, Interscience, 1962. Zbl0123.03402MR27 #5790
  17. [16] A. NERODE, A decision method for p-adic integral zeros of diophantine equations, Bull. Amer. Math. Soc., 69 (1963), 513-517. Zbl0112.27304MR29 #5723
  18. [17] A. NÉRON, Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Pub. Math. Inst. Hautes Études Sci., n° 21, 1964. Zbl0132.41403MR31 #3423
  19. [18] P. SAMUEL, Algébricité de certains points singuliers algébroïdes, J. Math. Pures Appl., 35 (1956), 1-6. Zbl0074.36702MR17,788b
  20. [19] G. STOLZENBERG (to appear). 
  21. [20] J. C. TOUGERON, Idéaux de fonctions différentiables (Thèse), Rennes, 1967. Zbl0162.18502
  22. [21] O. ZARISKI and P. SAMUEL, Commutative algebra, vol. II, Princeton, Van Nostrand, 1960. Zbl0121.27801MR22 #11006
  23. [22] O. ZARISKI, Equisingular points on algebraic varieties, Seminari dell'Istituto Nazionale di Alta Matematica 1962-1963, Rome, Ed. Cremonese, 1964. 
  24. EGA, J. DIEUDONNÉ and A. GROTHENDIECK, Éléments de géométrie algébrique, Publ. Math. Inst. Hautes Études Sci., 1960-1968. 
  25. SGA, A. GROTHENDIECK, Séminaire de géométrie algébrique, 1960-1961, Inst. Hautes Études Sci. (mimeographed notes). 
  26. FGA, A. GROTHENDIECK, Fondements de la géométrie algébrique, Extraits du Séminaire Bourbaki, 1957-1962 (mimeographed notes). Zbl0239.14002

Citations in EuDML Documents

top
  1. Michèle Raynaud, Théorèmes de Lefschetz en cohomologie cohérente et en cohomologie étale
  2. J. H. M. Steenbrink, Monodromy and weight filtration for smoothings of isolated singularities
  3. V. K. Grover, N. Sankaran, Projective modules and approximation couples
  4. Juan Elias, A note on the one-dimensional systems of formal equations
  5. Renée Elkik, Solutions d'équations à coefficients dans un anneau hensélien
  6. M. Van der Put, A problem on coefficient fields and equations over local rings
  7. Allen Tannenbaum, Families of algebraic curves with nodes
  8. P. Robba, Propriété d'approximation pour les éléments algébriques
  9. Jean-Claude Tougeron, Solutions d'un système d'équations analytiques réelles et applications
  10. Michèle Raynaud, Théorèmes de Lefschetz en cohomologie des faisceaux cohérents et en cohomologie étale. Application au groupe fondamental

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.